Optimal Inequalities among Various Means of Two Arguments
Ming-yu Shi,
Yu-ming Chu and
Yue-ping Jiang
Abstract and Applied Analysis, 2009, vol. 2009, 1-10
Abstract:
We establish two optimal inequalities among power mean , arithmetic mean , logarithmic mean , and geometric mean .
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/694394.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/694394.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:694394
DOI: 10.1155/2009/694394
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().